# SDR ABXR080228

- Difficulty date: August 1, 2008
- Submitted: August 29, 2008
- Operation: General aviation
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 66,657 hours, 14,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35211
- Condition: Dented
- Location: Bs 544 S30-31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT STA 544, STRINGER 31-30 LT REQUIRES REPAIR.  REPAIRED AREA IAW B767 SRM 53-00-01, FIGURE 201.  (S)
